# SDR CA020724002

- Difficulty date: July 2, 2002
- Submitted: August 23, 2002
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 8,497 hours
- Engine: Garrtt TPE331625
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Check Valve
- Part number: 36600
- Condition: Open
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING A FLIGHT WHILE UTILIZING THE AUXILIARY RESOURCES, A CHECK VALVE STAYED PARTIALLY OPEN. THE MAIN RESERVOIR TRANSFERRED TO THE AUXILIARY AND THE FUEL (TOO FULL) EXITED BY THE VENT AND LEAKED TO THE GROUND. THE PILOT ACTIVATED THE BOOST PUMP WITH AUXILIARY TRANSFER AND THE PROBLEM WAS RESOLVED.
